# SDR IPXA2022032480431

- Difficulty date: March 24, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 62,994 hours, 20,758 cycles
- Engine: Ge CF680C2*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Left
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:**ETOPS FILED OPEN** ON LANDING, L THRUST REV WOULD NOT DEPLOY. DEFERRED LEFT ENG T/R PER MEL 78-31-1 C/W DMP 78-31-
